The Cauchy problem for an evolution equation with an unbounded operator in a family of Radon probability measures
Differencialʹnye uravneniâ, Tome 35 (1999) no. 11, pp. 1535-1542
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_11_a11,
author = {O. A. Kuzenkov},
title = {The {Cauchy} problem for an evolution equation with an unbounded operator in a family of {Radon} probability measures},
journal = {Differencialʹnye uravneni\^a},
pages = {1535--1542},
year = {1999},
volume = {35},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_11_a11/}
}
TY - JOUR AU - O. A. Kuzenkov TI - The Cauchy problem for an evolution equation with an unbounded operator in a family of Radon probability measures JO - Differencialʹnye uravneniâ PY - 1999 SP - 1535 EP - 1542 VL - 35 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_11_a11/ LA - ru ID - DE_1999_35_11_a11 ER -
O. A. Kuzenkov. The Cauchy problem for an evolution equation with an unbounded operator in a family of Radon probability measures. Differencialʹnye uravneniâ, Tome 35 (1999) no. 11, pp. 1535-1542. http://geodesic.mathdoc.fr/item/DE_1999_35_11_a11/